# SDR AALA201706139017

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 55,905 hours, 20,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ON.  CHECKED CIDS STATUS AT PTP FOUND R2 DOOR ASSIST BOTTLE LOW. SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
